| Model Number |
GF-210R |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The monitor tech reported that the multigas unit would not take a reading while in patient use.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the multigas unit: bedside monitor (bsm): model #: mu671ra serial #: (b)(6) device manufacturer data: 11/16/2011 unique identifier (udi) #: (b)(4) returned to nihon kohden: na.
Event or Problem Description
The monitor tech reported that the multigas unit would not take a reading while in patient use.No patient harm was reported.